<title>Matt's Bit of Space</title> <body><script type="text/javascript"> function setAttributeOnload(object, attribute, val) { if(window.addEventListener) { window.addEventListener('load', function(){ object[attribute] = val; }, false); } else { window.attachEvent('onload', function(){ object[attribute] = val; }); } } </script> <div id="navbar-iframe-container"></div> <script type="text/javascript" src="https://apis.google.com/js/plusone.js"></script> <script type="text/javascript"> gapi.load("gapi.iframes:gapi.iframes.style.bubble", function() { if (gapi.iframes && gapi.iframes.getContext) { gapi.iframes.getContext().openChild({ url: 'https://www.blogger.com/navbar.g?targetBlogID\x3d4021413\x26blogName\x3dMatt\x27s+Bit+of+Space\x26publishMode\x3dPUBLISH_MODE_BLOGSPOT\x26navbarType\x3dBLUE\x26layoutType\x3dCLASSIC\x26searchRoot\x3dhttp://matty03.blogspot.com/search\x26blogLocale\x3den_US\x26v\x3d2\x26homepageUrl\x3dhttp://matty03.blogspot.com/\x26vt\x3d6247564420384019859', where: document.getElementById("navbar-iframe-container"), id: "navbar-iframe" }); } }); </script>

Monday, November 24, 2003

Harmonal?

You may remember that I had a cancer scare a few months ago, but the doctors determined it was a side effect from a medication I was taking. I stopped taking the medication ---- but the problem I was experiencing continued and still continues. So I went back to the doctor today and that think it is some sort of harmonal disorder brought on by the various medications I've had to take over the past seven months. I will be going through a series of blood works and a possible mamogram to completely rule out the concern regarding cancer. All in all it was a very fun day at the Harvard Clinic. I don't know. This just hasn't been my year. However, I remind myself things could always be a hell of a lot worse. Forgive me. Just feeling a bit sorry for myself.

On the bright side, my shoes look fabulous!

0 Comments:

Post a Comment

<< Home